Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    buckeye44 is offline Junior Member
    Join Date
    Jul 2002

    Help Advice Needed

    ok, here's the deal. purchased some sust from a friend not too long ago. (yes, it is home-made stuff what they claim at 400mg/ml) had some stuff from them before with no problems, but it wasnt sust. this is the first sust i have had. here is the what happened. 1st injection not too bad a little painful the next day but could still workout. (it went in my shoulder) second one in the leg, more painful for a couple days but could do legs about 3 days later. now, 3rd injection taken this past monday in my other shoulder and damn, it is hurting like hell. cant raise my arm above my head. it hurts to put my wallet back in my back pocket and the slightest bump about brings me to my knees. now, i was wondering if you had any ideas what it could be. my shoulder is red about 3/4 way down to my elbow, appears a little swolen as well. i thought i would start to see improvement by now but it seems only worse today than even yesterday. so what do you all think, wait a couple more days, see a doc now or what. i definitely will not be taking anymore of that shit again. thanks bro's

  2. #2
    PaulieM.'s Avatar
    PaulieM. is offline Banned
    Join Date
    Oct 2005
    hopefully it's just got a lot a ba, and that's why you're sore. the only other thing i can think of is it might be an infection or abcess.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts